MathSciNet Relay Station
MathSciNet bibliographic data
MR2924974 35Q53 (35C08)
Abdel-All, Nassar Hassan; Abdel-Razek, Mohamed Abd-Allah; Seddeek, Abd-Allah Kamel Expanding the tanh-function method for solving nonlinear equations. Appl. Math. (Irvine) 2 (2011), no. 9, 1096–1104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement